Skip to Main content Skip to Navigation


hal-00879444v1  Journal articles
Davide BarilariUgo BoscainGrégoire CharlotRobert W. Neel. On the heat diffusion for generic Riemannian and sub-Riemannian structures
International Mathematics Research Notices, Oxford University Press (OUP), 2016, 2016, pp.1-34
hal-00924474v1  Journal articles
Ugo BoscainGrégoire CharlotRoberta Ghezzi. Normal forms and invariants for 2-dimensional almost-Riemannian structures
Differential Geometry and its Applications, Elsevier, 2013, 31 (1), pp.41-62
...
hal-01017378v1  Journal articles
Ugo BoscainGrégoire CharlotMoussa GayePaolo Mason. Local properties of almost-Riemannian structures in dimension 3
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2014, 35 (9)
hal-00376868v1  Journal articles
Grégoire CharlotUgo BoscainMario Sigalotti. Stability of planar nonlinear switched systems.
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2006, pp.415--432. ⟨10.3934/dcds.2006.15.415⟩
hal-00376872v1  Journal articles
Grégoire CharlotUgo BoscainThomas Chambrion. Nonisotropic 3-level quantum systems: complete solutions for minimum time and minimum energy.
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2005, 5 (4), pp.957--990. ⟨10.3934/dcdsb.2005.5.957⟩
...
hal-00410127v1  Journal articles
Andrei AgrachevUgo BoscainGrégoire CharlotRoberta GhezziMario Sigalotti. Two-Dimensional Almost-Riemannian Structures with Tangency Points
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2010, 27 (3), pp.793-307. ⟨10.1016/j.anihpc.2009.11.011⟩
hal-00589699v1  Conference papers
Andrei AgrachevUgo BoscainRoberta GhezziGrégoire CharlotMario Sigalotti. Two-dimensional almost-Riemannian structures with tangency points
48th IEEE Conference on Decision and Control, 2009, China. pp.4340-4345